mental-health-icon
Weight gain
I am taking medications for depression and anxiety ( nexito forte and sulpitac 50 ) 1 tablet a day.. Due to this my weight is increasing.  Kindly suggest some cure.
247 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Diwakar Sharma
Psychiatrist 7 yrs exp Delhi

Free 3 day follow up

Chat Now
hi dear, I m pretty amazed at ur complain becos as per current research this kind of a side effect is impossible with these medications. Plus at ur age bones which make our height increase have all settled down and fused. In other words height does not increase at this age. So u ll have to practically monitor ur height using measuring tape just to be very sure for this kind of a unusual feeling. if u have objective evidence of the same then u have to consult a endocrinologist. best place will b AIIMS. Hope this helps ...feel free to ask further questiins... thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.